Archived

This topic is now archived and is closed to further replies.

Will Stopping Accutane For A Few Days Decrease My Dehydration, Flushing, And Sun Sensitivity?

3 posts in this topic

Hi!

Has anyone stopped Accutane for a few days in the middle of their course? I'm debating whether to go to a music festival in a couple weeks. Right now I'm really sensitive to sun and constantly dehydrated and flush a lot which could make the experience not fun.

Would taking a break from my pills for a few days help alleviate these symptoms? I'm actually most worried about getting dehydrated and having a red face from flushing- I think I can protect myself from the sun pretty well with some effort.

If anyone could share their experience that would be a huge help! Thanks so much!


My Accutane Log:


Share this post


Link to post
Share on other sites

I had to stop Accutane about a week and a half ago due to getting a vesicular form of athlete's foot. My derm started me on oral anti-fungals for two weeks which are really harsh on my liver so i'm not taking Accutane until I finish them. I've noticed a big difference in my dry lips and I don't feel as dehydrated either. I haven't been out in the sun much so i'm not sure about the sun sensitivity.

Share this post


Link to post
Share on other sites

If you have flushing I would stop Accutane! You can read in the rosecea pinned fourm thread on this! Some people have had theese things become permanent. Not sure how long you been on or dosage, but the rx info states that accutane continues to work 2months or so even after the course is over.


The secret of health for both mind & body

is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.

The Buddha


Share this post


Link to post
Share on other sites